MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TACROLIMUS; TACROLIMUS ENZYME IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS TACROLIMUS; TACROLIMUS ENZYME IMMUNOASSAY
Catalog Number 05889057160
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e411 rack serial number was (b)(6).Qc was performed and it was acceptable.The field service engineer found that the sample probe was misadjusted.He adjusted the sample probe.Precision studies were performed and they were within specifications.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient's whole blood samples tested with elecsys tacrolimus assay on a cobas e411 immunoassay analyzer.On (b)(6) 2023: initial result: >30 ng/ml.1st repeat result: 9.1 ng/ml.2nd repeat result: 10.2 ng/ml (tested on a different e411).3rd repeat result: 9.7 ng/ml (tested on a different e411).On (b)(6) 2023: initial result: 9.4 ng/ml.1st repeat result: 5.6 ng/ml (new treated sample).2nd repeat result: 6.1 ng/ml (tested on a different e411).The customer noticed that the results did not match the patient's previous results.No erroneous results were reported outside the laboratory and the samples were repeated.All the repeat results were deemed to be correct.The repeat results of 9.1 ng/ml and 5.6 ng/ml were reported outside the laboratory.
 
Additional Manufacturer Narrative
Calibration signals were within expectations.Upon review of the alarm trace, insufficient sample volume and clot pipetting errors were observed.These are indicators of possible poor sample quality.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TACROLIMUS
Common Device Name
TACROLIMUS ENZYME IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17850332
Report Number1823260-2023-03143
Device Sequence Number3453533
Product Code MLM
UDI-Device Identifier04015630947102
UDI-Public04015630947102
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K173857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05889057160
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer10/13/2023
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown